# SDR SWAA2024022151477

- Difficulty date: February 12, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST VB L1 DOOR SLIDE GIRT HANGING LONG BELOW SLIDE SHELF PLEASE ISSUE MT 725-61-06 FOR ADJUSTMENT<[01] READJUSTED GIRT AND TESTED GIRT BAR IAW B737-800 AMM MT725-61-06;[02] VERIFIED RE-ADJUSTMENT AND TESTING OF GIRT BAR AND GIRT IAW B737-800 AMM MT725-61-06;[03] VERIFIED RE-ADJUSTMENT AND TESTING OF GIRT BAR AND GIRT IAW B737-800 AMM MT725-61-06
